Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An extension of Alexandroff's mapping theorem


Author: C. H. Dowker
Journal: Bull. Amer. Math. Soc. 54 (1948), 386-391
DOI: https://doi.org/10.1090/S0002-9904-1948-09015-2
MathSciNet review: 0024622
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Alexandroff, Sur la dimension des ensembles fermés, C. R. Acad. Sci. Paris vol. 183 (1926) pp. 640-642.
  • 2. Paul Alexandroff, Über den allgemeinen Dimensionsbegriff und seine Beziehungen zur elementaren geometrischen Anschauung, Math. Ann. 98 (1928), no. 1, 617–635 (German). MR 1512423, https://doi.org/10.1007/BF01451612
  • 3. Paul Alexandroff, Untersuchungen über Gestalt und Lage abgeschlossener Mengen beliebiger Dimension, Ann. of Math. (2) 30 (1928/29), no. 1-4, 101–187 (German). MR 1502874, https://doi.org/10.2307/1968272
  • 4. J. Dieudonné, Une généralisation des espaces compacts, J. Math. Pures Appl. (9) vol. 23 (1944) pp. 65-76. MR 13297
  • 5. C. H. Dowker, Mapping theorems for non-compact spaces, Amer. J. Math. vol. 69 (1947) pp. 200-242. MR 20771
  • 6. C. H. Dowker, An imbedding theorem for paracompact metric spaces, Duke Math. J. vol. 14 (1947). MR 22344
  • 7. W. Hurewicz, Über Abbildungen von endlichdimensionalen Räumen auf Teilmengen Cartesischer Räume, Preuss. Akad. Wiss. Sitzungsber. (1933) pp. 754-768.
  • 8. C. Kuratowski, Sur un théorème fondamental concernant le nerf d'un système d'ensembles, Fund. Math. vol. 20 (1933) pp. 191-196.
  • 9. C. Kuratowski, Sur le prolongement des fonctions continues et les transformations en polytopes, Fund. Math. vol. 24 (1935) pp. 259-268.
  • 10. S. Lefschetz, Topics in topology, Annals of Mathematics Studies, no. 10, Princeton, 1942. MR 7094
  • 11. S. Lefschetz, On the mapping of abstract spaces on polytopes, Proc. Nat. Acad. Sci. U.S.A. vol. 25 (1939) pp. 49-50.
  • 12. J. W. Tukey, The intrinsic metric of a polytope, Proc. Nat. Acad. Sci. U.S.A. vol. 25 (1939) p. 51.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-09015-2

American Mathematical Society